MathSciNet Relay Station
MathSciNet bibliographic data
MR196262 (33 #4454) 35.46
Geymonat, Giuseppe Sui problemi ai limiti per i sistemi lineari ellittici. (Italian) Ann. Mat. Pura Appl. (4) 69 1965 207–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement